# SDR ASMF201611021

- Difficulty date: October 6, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 13,939 hours, 2,009 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: CA72711003
- Part serial: 00335
- Condition: Failed
- Location: Left
- Part time: 13,939 hours, 2,009 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE MESSAGE IN EICAS AND STATUS OF THE STAB L2, CABIN AIR CPRSR L-2, FMC CHANNEL C AND STABILIZER LIGHT TURNED ON WERE SHOWN.  MAINTENANCE PERSONNEL FIM 27-40 TASK 801 PROCEDURE AND AMM DMC-B787-A-27-40-F1-01A-421A-A, DMC-B787-A-21-50-F1-88A-421A-A AND DMC-B787-A-21-50-F1-88A-421A-A, NO CONFIRMING FAILURE AND THE MESSAGES DISAPPEAR.  LEFT ELECTRO-MECHANICAL CONTROL UNIT WAS REPLACED IAW AMM DMC-B787-A-27-41-08-00A-520A-A AND AMM DMC-B787-A-27-41-08-00A-720A-A, TESTED CORRECT.
